Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Definitions of a group and a field by independent postulates


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 6 (1905), 198-204
MSC: Primary 20A05; Secondary 12E99
DOI: https://doi.org/10.1090/S0002-9947-1905-1500706-2
Erratum: Trans. Amer. Math. Soc. 6 (1905), 547.
MathSciNet review: 1500706
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05, 12E99

Retrieve articles in all journals with MSC: 20A05, 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500706-2
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society